I am 26 years old, and have been with my fiancé for 3years now. I have been on the pill since I was about 14 years old. A couple nights ago we had sex and the next day I noticed a tinge of blood after using the bathroom. As the day progressed this "tinge" became heavier and required the use of a tampon. When I removed it later that night, it seemed to have slowed down so I went to bed without the use of a pad or tampon. It seemed to have gone away as of yesterday, but when we had intercourse last night, I started to bleed again and today I had to use another tampon. I had my period maybe 2 weeks ago so I know I'm not due for my cycle right now. I did miss a few pills over the weekend, I took them as recommended (2 at a time), as I have missed pills before and took them in this manner and have never experienced abnormal bleeding. My uterus is quite sore today as if I am on my period. Our sex is never rough so I know its not a tear in my vagina.
Anyways, I called my gynecologists office yesterday (as I am due for the lovely annual pap) and she's on vacation for the next two weeks. The earliest I can get in to see her is 4 weeks from now.
Should I be really concerned and see another doctor in the meantime?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?